We prove existence and uniqueness of the solution to a free boundary problem arising in the theory of sorption of solvents in a polymeric layer.

A free boundary problem arising from sorption of solvents in glassy polymers / Andreucci, Daniele; R., Ricci. - In: QUARTERLY OF APPLIED MATHEMATICS. - ISSN 0033-569X. - STAMPA. - 44(1987), pp. 649-657.

A free boundary problem arising from sorption of solvents in glassy polymers

ANDREUCCI, Daniele;
1987

Abstract

We prove existence and uniqueness of the solution to a free boundary problem arising in the theory of sorption of solvents in a polymeric layer.
File allegati a questo prodotto
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11573/473545
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 16
  • ???jsp.display-item.citation.isi??? 13
social impact